Ciprofloxacin

Ciprofloxacin is an antibiotic belonging the group fluoroquinolones. It is used to treat bacterial infections like pneumonia, typhoid, urinary tract infections, gonorrhea, infectious diarrhea, skin infections, and joint infections.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What is the possible condition that can cause burning sensation during urination?

Query: Hello doctor, Recently I have been having burning with urination and just burning in my urethra in general, sometimes even when I am not urinating. A month ago I went to the doctor's office with UTI symptoms and blood in my urine and was told I did in fact have a bladder infection and was given Ci...  Read Full »


Dr. Gopinath

Urologist

Answer: Hello, Welcome to icliniq.com. From the symptoms, I feel you have a urinary tract infection. Since a course of antibiotics is given already you need a urine culture test and ultrasound abdomen. Culture-specific antibiotic has to be given. If a culture shows no growth it may be due to a condition ...  Read Full »

How to treat cough, sore throat and increased urinary frequency?

Query: Hello doctor, I am a 28 year old male. I have some symptoms for the last few days like cough, sore throat, frequent sensation of urinating, with no or very little urine and feeling of incomplete emptying of the bladder. It is accompanied by pain, which feels like it is in the urethra. The frequency...  Read Full »


Dr. Jaydeep Tripathy

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I understand your concern. You have not given adequate history. Did you have any unprotected sexual intercourse in recent days? Are you at risk for STD (sexually transmitted disease)? If so, then frequent urination and burning accompanied by some pain can signify som...  Read Full »

Tablet Loperamide has reduced my diarrhea

Query: Hello doctor, I had 3 rotis in a highway hotel, with curry and raitha. After 1 hour, I got loose motion. I took tablet Eldoper (Loperamide), one tablet. I felt better then. After about 2 hours, I again had loose motion (lesser than the earlier time). I also felt it was a little restricted than the ...  Read Full »


Dr. Vandana Andrews

Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. You have got traveler's diarrhea. Start taking tablet Ciplox TZ 500mg (Ciprofloxacin and Tinidazole) one tablet two times a day for 4 days, after meals. Also take capsule Darolac (lactobacillus) one capsule two times a day, after meals for 4 days. Stop...  Read Full »

Are the leg and hip pain occurred due to fall or Ciprofloxacin taken for UTI?

Query: Hello doctor,I had a UTI that developed into a kidney infection. I also fell down a couple of stairs during this time. I went to the ER hospital (because my doctor is far away and kept being closed) and they prescribed Cipro. I was taking it and my body was soar from fever and falling (possibly). No...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your post. You have mentioned that you had UTI for which you are talking Ciprofloxacin and also had shooting pain. Let me explain what could be the reason. The musculoskeletal symptom of Ciprofloxacin is tendinitis that means inflammation and pain at...  Read Full »

Can Ciprofloxacin cause delirium in elderly?

Query: Hi doctor, Can Ciprofloxacin cause delirium in the elderly? And if yes, how long does it last?  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. Yes, Ciprofloxacin can cause delirium especially in elderly. But, you need to know that it is an uncommon side effect of Ciprofloxacin and before terming it as drug induced delirium other causes have to be ruled out. If the delirium is due to Ciprofloxacin, then ...  Read Full »

Please suggest loose motion tablet.

Query: Hi doctor,I am suffering from loose motion since two days. Please suggest me medicines.  Read Full »


Dr. Geethu Thomas

Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Please get a stool microscopy and stool culture test done at the earliest. If diarrhea is uncontrolled, I suggest you take a dose of Loperamide 2 mg and Probiotics (contains lactobacillus) like Bifilac, twice a day, till diarrhea improves. Also take a Ciprofloxacin a...  Read Full »

Can I use Ciprofloxacin for pink eye?

Query: Hello doctor, I am having conjunctivitis (pink eye) for the last two days. Currently, I am using Ciprofloxacin eye drops. Is there any other medicine for fast relief?  Read Full »


Dr. Anand

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. There are many types of conjunctivitis. Bacterial conjunctivitis usually causes pus like discharge and stickiness of eyes in the morning. This will relieve quickly with antibiotic eye drops like Moxifloxacin (brand name Moxicip).  Use it hourly for first day then taper ...  Read Full »

Can Ciprofloxacin be taken for a dental abscess?

Query: Hello doctor, I have a patient with a fresh knee replacement, and of course takes premedication Amoxicillin 2g, one-hour pretreatment. She now has a tooth abscess, and I want to give her antibiotics. My thought is, since she has to always use Penicillin as a pre-medication, I would change the antibi...  Read Full »


Dr. Vivek Chail

Family Physician, General Practitioner, Radiodiagnosis Physician, Radiologist

Answer: Hello, Welcome to icliniq.com.I have read through your query in detail. Please find my observations below. Amoxicillin is still a better antibiotic for a dental abscess as compared to other medicines. It is the first choice of medicine even for a dental abscess. It is better to continue with am...  Read Full »

My father has inhomogeneous opacity in the lung. How to treat him?

Query: Hi doctor, My father has a round inhomogeneous opacity in the right middle of the lung. He is taking Ceftum 600. How to treat him?  Read Full »


Dr. Salah Saad Shoman

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The most common cause of this condition is pneumonia. This will require an antibiotic as Ciprofloxacin 1 g every 12 hours for 10 days. Make sure he drinks plenty of fluids and gets enough rest. After completing the antibiotic course repeat the x-ray. If the ...  Read Full »

I have a harsh pain in the left side of lower abdomen. What is the cause?

Query: Hello doctor, I am a female aged 50. I have awful pain in the lower abdomen for four days. I have a pain in the right arm and the left side of lower abdomen. My abdomen is bloated and sore. My bowels are moving. I gave up Seroquel a few weeks ago. I have IBS and diverticulitis.  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. You have underlying IBS (irritable bowel syndrome), diverticulitis and you are possibly in perimenopausal period. Your predominant complaint is left lower abdominal pain which could either be because of diverticulitis or due to a kidney st...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.